# SDR AALA20100311TUL02

- Difficulty date: March 11, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE STATION 206 BETWEEN LONGERON 4 LEFT AND 5 LEFT.  COLD WORKED DENT REF: SRM 53-04 FIG 38 DYE CHECKED NO CRACKS FOUND.  INSTALLED DOUBLER PER SRM 53-04 FIG 38.
